# SDR AALA202306267794

- Difficulty date: May 11, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 26,190 hours, 12,385 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC20029
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 21,368 hours, 9,654 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH PILOTS SMELLED TOXIC FUMES- MUSTY ODOR FOR MOST OF FLIGHT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **ORIGINAL REPORT WAS AALA202305156778** MAINTENANCE FOUND THE APU OIL FILLER CAP LEAKING OIL AND THE APU FUEL CONTROL UNIT LEAKING OIL. (AALA202306267794) MAINTENANCE REPLACED THE OIL FILLER CAP AND THE FUEL CONTROL UNIT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
